MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION FIXATE ?; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION FIXATE ?; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FB-101-01
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: gat - gzb.
 
Event or Problem Description
It was reported that the fixate misfired and did not deploy properly during an implant procedure.There were no patient complications.Another fixate was used to suture and the procedure was completed successfully.

Brand Name
FIXATE ?
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25563834
Report Number3006630150-2026-04236
Device Sequence Number10077627
Product Code GAT
UDI-Device Identifier08714729836827
UDI-Public(01)08714729836827(17)291016(10)37686553
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K113805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFB-101-01
Device Catalogue NumberFB-101-01
Device Lot Number37686553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/19/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale